# SDR 20000518SH017

- Difficulty date: November 4, 1999
- Submitted: May 18, 2000
- Operation: General aviation
- Aircraft: N18428
- Make and model: Skrsky S64*
- Aircraft serial: 6718428
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 640250
- Condition: Shorted
- Location: Fuel System
- Component: Fuel Boost Pump, Nash
- Component part number: 6550453
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT WAS RETURNED FROM A/C AS LEAKING AND INOPERATIVE.  BENCH CHECKED UNIT, FOUND TO BE SHORTED INTERNALLY.  REPLACED WITH AN EXTERNALLY MOUNTED FUEL BOOST PUMP.  (X)
